# SDR R61A201603040194

- Difficulty date: March 4, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 21,106 hours, 16,702 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Part number: NAS5097
- Condition: Corroded
- Location: Door Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED AFT SERVICE DOOR STOPS 4 ADJUSTMENT, NUTS RUSTED.  MAINTENANCE  R & R AFT SERVICE DOOR STOPS 4 ADJUSTMENT NUTS IAW AMM 51-42-03, PN NAS509-7, NUTS.
